# SDR 2015FA0000315

- Difficulty date: July 9, 2015
- Submitted: July 9, 2015
- Operation: General aviation
- Aircraft: 0123
- Make and model: Cirrus SR20
- Aircraft serial: 2145
- Aircraft time: 634 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 11839002
- Part serial: D11KA151
- Condition: Leaking
- Location: Fuel Boost
- Part time: 494 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM CASE DRAIN DURING TESTING IAW AMM 28-20-01. DISPOSITION- R & R PUMP.
